MathSciNet Relay Station
MathSciNet bibliographic data
MR2061137 28C20 (46G12)
Yoo, I.; Song, T. S.; Kim, B. S.; Chang, K. S. A change of scale formula for Wiener integrals of unbounded functions. Rocky Mountain J. Math. 34 (2004), no. 1, 371–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement